# SDR IPXA2014101584609

- Difficulty date: September 30, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 26,817 hours, 16,623 cycles
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: LJ75009
- Part serial: CUM0903
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C9,  NR 2 ENGINE INBD THRUST REVERSER UPPER AFT OUTER SKIN CORRODED.   REPLACED THRUST REVERSER SLEEVE IAW AMM 78-31-23.
